# SDR AWXA9900277

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 13131122
- Condition: Broken
- Location: Row 1-5
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  ESCAPE PATH LIGHTING INOP ROWS 1-5.  REPAIRED WIRING AISLE 3.
